Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 316108, 9 pages
http://dx.doi.org/10.1155/2014/316108
Research Article

On Minimum Wiener Polarity Index of Unicyclic Graphs with Prescribed Maximum Degree

Department of Mathematics, Wuyi University, Jiangmen 529020, China

Received 6 April 2014; Accepted 15 July 2014; Published 9 November 2014

Academic Editor: Chongxin Liu

Copyright © 2014 Jianping Ou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianping Ou, Xing Feng, and Saihua Liu, “On Minimum Wiener Polarity Index of Unicyclic Graphs with Prescribed Maximum Degree,” Journal of Applied Mathematics, vol. 2014, Article ID 316108, 9 pages, 2014. https://doi.org/10.1155/2014/316108.